# SDR NACA2023112900001

- Difficulty date: November 29, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,644 hours, 18,781 cycles
- Engine: Pwa PW4062
- Engine time: 154 hours, 79 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND IN MIA FOUND #1 ENG #32 BLADE WITH SMALL NICK. INSPECTED #1 ENGINE #32 FANBLADE AND FOUND WITHIN SERVICEABLE LIMITS PER AMM 72-31-02
